MathSciNet Relay Station
MathSciNet bibliographic data
MR2552107 (2011d:37078) 37F20 (37F10 37F30 37F45)
Avila, Artur; Kahn, Jeremy; Lyubich, Mikhail; Shen, Weixiao Combinatorial rigidity for unicritical polynomials. Ann. of Math. (2) 170 (2009), no. 2, 783–797.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement